# SDR USAA2011020390504

- Difficulty date: January 16, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 94,257 hours, 18,122 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T710035A
- Part serial: 000316
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - DELAMINATION ON LEFT OUTBOARD AILERON BETWEEN WS 911.45 TO WS 913.45.  REPAIRED LEFT OUTBOARD AILERON BETWEEN WS 911.45 TO WS 913.45 IAW B767 SRM 57-60-02 & 51-70-17.
